# SDR UPS08851530

- Difficulty date: December 30, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOORBOARD PNL NR 680 HAT CHANNELS ARE CUT AND GOUGED AS MARKED.  FABRICATED AND REPLACED 3 HAT CHANNELS ON FLOORBOARD NR 680 IAW SRM 53-07-03 FIG 1A SHT1, SRM 51-3-2 AND SRM 51-1-8.
